# SDR UHLA2012081800279

- Difficulty date: August 18, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 22,364 hours, 13,923 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION TRACK LEFT, AFT OF FR 19.  REMOVED AND REPLACED LEFT FWD SEAT TRACK FR12-20 IAW EMB 170 SRM 51-40-02, 51-41-01, 51-41-02, AND 51-23-06.
